HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Open string mirror maps from Picard-Fuchs equations on relative cohomology

Files in This Item:
pre681.pdf149.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83832

Title: Open string mirror maps from Picard-Fuchs equations on relative cohomology
Authors: Forbes, Brian Browse this author
Issue Date: Jul-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 681
Start Page: 1
End Page: 16
Abstract: A definition of open string period integrals for noncompact Calabi- Yau manifolds is given. It is shown that the open string Picard-Fuchs operators, originally derived through physical considerations, follow from these period integrals. Also, we find that the natural extension to the compact case does not yield the expected results.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69486
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University